Uniform distribution in linear algebraic groups and related diophantine problems

Bartels, Hans-Jochen

Document Type: Conference or workshop publication
Year of publication: 1984
Book title: Quadratic and hermitian forms : [1983 Conference on Quadratic Forms and Hermitian K-Theory, held at McMaster University, Hamilton, Ontario, July 11 - 22, 1983]
The title of a journal, publication series: Conference Proceedings / Canadian Mathematical Society
Volume: 4
Page range: 209-229
Publisher: Riehm, Carl C.
Place of publication: Providence, RI
Publishing house: American Mathematical Soc.
ISSN: 0-8218-6008-9
Publication language: English
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels 1999-, Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item